| Model Number |
WA50042A |
| Medical Device Problem Codes |
No Display/Image (1183); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an unspecified therapeutic procedure, the rigid video scope displayed the error "fog free function has been disabled" after being placed in a scope warmer, during which the scope image went black.The fog-free function subsequently remained nonfunctional.The procedure was completed using a backup device with no reports of further patient harm.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.Olympus will continue to monitor field performance for this device.¿.